MAUDE Adverse Event Report: TITAN SPINE, INC. ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, INC. ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332406
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Assessment of lateral x-ray for l2-s1 posterior / interbody fusion.The interbody graft at l2-3 was migrated posteriorly.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient with degenerative disc disease.It was reported that the cage was implanted uni-lateral with the dolphin nose tip right at the anterior edge of the body.Post op scans shows 5 days after surgery the cage started to migrate posteriorly and at 19 days, the cage was significantly towards the posterior wall of the body and exposed.The cage was then removed 4 weeks post op.Scans were taken which showed that the cage migrated posteriorly patient returned with pain.Patient is alive with injury.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient with degenerative disc disease.It was reported that the cage was implanted uni-lateral with the dolphin nose tip right at the anterior edge of the body.Post op scans shows 5 days after surgery the cage started to migrate posteriorly and at 19 days, the cage was significantly towards the posterior wall of the body and exposed.The cage was then removed 4 weeks post op.Scans were taken which showed that the cage migrated posteriorly patient returned with pain.Patient is alive with injury.This cage was indeed removed already, the surgery date was (b)(6) 2021.(b)(6), patient had surgery to have the adaptix cage removed.The cage migrated enough that they were able to grab the cage without removing any of the hardware (they did not check if the screws started to halo).The adaptix cage was removed and discarded.
 
Additional Manufacturer Narrative
Section b5# event description were updated.Section db6 # explant date updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, INC.
mequon research center
6140a west executive drive
mequon WI
MDR Report Key12458182
Report Number3006340236-2021-00024
Device Sequence Number4815108
Product Code MAX
UDI-Device Identifier00763000202859
UDI-Public00763000202859
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332406
Device Catalogue Number84332406
Device Lot NumberTM0126861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR